MathSciNet Relay Station
MathSciNet bibliographic data
MR2880031 60B20 (60F05)
Bai, Z. D.; Pan, G. M. Limiting behavior of eigenvectors of large Wigner matrices. J. Stat. Phys. 146 (2012), no. 3, 519–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement